Erratum: Multiplicative stability for the cohomology of finite Chevalley groups. Math. Helvetici 63 (1988), 108-113.
Commentarii mathematici Helvetici, Tome 64 (1989) no. 1, p. 348
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
cohomology of finite Chevalley groups, cohomology stability, connected split reductive group scheme, change of fields, algebra retract, elementary abelian -subgroups, cohomology algebras, integral cohomology, cohomological restriction map
@article{CMH_1989__64_1_251508,
author = {Eric M. Friedlander},
title = {Erratum: {Multiplicative} stability for the cohomology of finite {Chevalley} groups. {Math.} {Helvetici} 63 (1988), 108-113.},
journal = {Commentarii mathematici Helvetici},
pages = {348--348},
year = {1989},
volume = {64},
number = {1},
zbl = {0658.20024},
url = {http://geodesic.mathdoc.fr/item/CMH_1989__64_1_251508/}
}
TY - JOUR AU - Eric M. Friedlander TI - Erratum: Multiplicative stability for the cohomology of finite Chevalley groups. Math. Helvetici 63 (1988), 108-113. JO - Commentarii mathematici Helvetici PY - 1989 SP - 348 EP - 348 VL - 64 IS - 1 UR - http://geodesic.mathdoc.fr/item/CMH_1989__64_1_251508/ ID - CMH_1989__64_1_251508 ER -
%0 Journal Article %A Eric M. Friedlander %T Erratum: Multiplicative stability for the cohomology of finite Chevalley groups. Math. Helvetici 63 (1988), 108-113. %J Commentarii mathematici Helvetici %D 1989 %P 348-348 %V 64 %N 1 %U http://geodesic.mathdoc.fr/item/CMH_1989__64_1_251508/ %F CMH_1989__64_1_251508
Eric M. Friedlander. Erratum: Multiplicative stability for the cohomology of finite Chevalley groups. Math. Helvetici 63 (1988), 108-113.. Commentarii mathematici Helvetici, Tome 64 (1989) no. 1, p. 348. http://geodesic.mathdoc.fr/item/CMH_1989__64_1_251508/